# SDR JJBA20240607004

- Difficulty date: May 3, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CF1, RH OMEGA BEAM PLATES AT FR22 AND 20 CORRODED. ON CF1, RH OMEGA BEAM PLATES AT FR22 AND 20 FOUND CORRODED OUT OF LIMIT. ON CF1, AT FR20 AND 22 AT RH OMEGA BEAM, 2 DOUBLER DRILLED. AT FR1, RH OMEGA BEAM AT FR20 AND 22, DOUBLER REPLACED
